# SDR 99ZZZX4698

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N381ES
- Make and model: Cessna 172R
- Aircraft serial: 17280081
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder
- Part time: 1,509 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LEFT RUDDER RETURN SPRING BROKEN AT RUDDER PEDDLE ATTACH POINT.  SUBMITTER STATED THIS IS SECOND SPRING FOUND BROKEN ON FLEET OF 4 AIRCRAFT.
